Orthogonal vector measures on projection lattices in a Hilbert space

Jan Hamhalter

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 4, page 655-660
  • ISSN: 0010-2628

How to cite

top

Hamhalter, Jan. "Orthogonal vector measures on projection lattices in a Hilbert space." Commentationes Mathematicae Universitatis Carolinae 031.4 (1990): 655-660. <http://eudml.org/doc/17887>.

@article{Hamhalter1990,
author = {Hamhalter, Jan},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {Gleason measures; orthogonal vector measures on the lattice of all projections in a von Neumann algebra; operator-valued mappings; noncommutative probability theory; correlation functions of orthogonal measures; Gleason theorems},
language = {eng},
number = {4},
pages = {655-660},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Orthogonal vector measures on projection lattices in a Hilbert space},
url = {http://eudml.org/doc/17887},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Hamhalter, Jan
TI - Orthogonal vector measures on projection lattices in a Hilbert space
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 4
SP - 655
EP - 660
LA - eng
KW - Gleason measures; orthogonal vector measures on the lattice of all projections in a von Neumann algebra; operator-valued mappings; noncommutative probability theory; correlation functions of orthogonal measures; Gleason theorems
UR - http://eudml.org/doc/17887
ER -

References

top
  1. Dvurečenskij A., Pulmannová S., Random measures on a logic, Demostгatio Mathematica, XIV (1981), 305-320. (1981) Zbl0474.03034MR0632289
  2. Hamhalter J., States on W* - algebras and orthogonal vector measures, Proc. Amer. Math. Soc. (1990) (to appear). (1990) Zbl0743.46063MR1036987
  3. Gleason A. M., Measures on closed subspaces in a Hilbert space, J. Math. Mech. 6 (1957), 855-893. (1957) Zbl0078.28803MR0096113
  4. Goldstein M., Formy ortogonalne na algebrach von Neumanna, Acta univeгsitatis Lodziensis, 1986. (1986) 
  5. Jajte R., Gleason measures, Probabilistic analysis and related topics, No. 2 (1979), 69-104. (1979) Zbl0479.46047MR0556679
  6. Jajte R., Paszkiewicz A., Vector measures on closed subspaces of a Hilbert space, Studia Math 58 (1978), 229-251. (1978) Zbl0407.46058MR0632053
  7. Kadison R. V., Ringгose J. R., Fundamentals of the Theory of Operators Algebras, Vol. I, Academic Press, Inc, 1986. (1986) MR0859186
  8. Matveichuk M. S., Finite measures on quantum logics, Proceedings of the first Winter School on Measure Theory, Liptovský Ján, January 1988. (1988) MR1000193
  9. Matveichuk M. S., Theorems on states on quantum logics, (Russian), T. M. F. 45 (1980), 244-250. (1980) Zbl0459.60009MR0604523
  10. Varadarajan V., Geometry of Quantum Theory, Princeton, D. van Nostrand, 1968. (1968) Zbl0155.56802MR0471674

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.